MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM PROFESSIONAL CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM PROFESSIONAL CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9438-01
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2018, that on (b)(6) 2018, a loss of connection occurred.No additional patient or event information is available.No product or data were provided for evaluation.The complaint confirmation of a loss of connection could not be determined.A root cause could not be determined.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Upon further review, this record has been determined to not be reportable based on confirmation that a loss of connection did not occur.Please disregard initial reporting under mfr# 3004753838-2019-09417.

Brand Name
DEXCOM G4 PLATINUM PROFESSIONAL CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key8259295
Report Number3004753838-2019-09424
Device Sequence Number19341601
Product Code MDS
UDI-Device Identifier50386270000045
UDI-Public50386270000045
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9438-01
Device Catalogue NumberSTT-PU-001
Device Lot Number5237434
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1